Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties

Jun Li, Gang Tian

Research output: Contribution to journalArticle

222 Scopus citations
Original languageEnglish (US)
Pages (from-to)119-174
Number of pages56
JournalJournal of the American Mathematical Society
Volume11
Issue number1
DOIs
StatePublished - Jan 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Intersection theory
  • Invariant
  • Moduli space

Fingerprint Dive into the research topics of 'Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties'. Together they form a unique fingerprint.

  • Cite this